# SDR GLBA2001152

- Difficulty date: July 11, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- Aircraft time: 14,471 hours, 21,127 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fire Loop
- Part number: 24412886
- Part serial: NA
- Condition: Inoperative
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT FIRE LOOP AND PULL HANDLE WARNING LIGHT ILLUMINATED, REPLACED FIRE LOOP OPS CHECKED SYSTEM SATISFACTORY
